Temerit Respiratory Rate Increased Side Effect Reports
The following Temerit Respiratory Rate Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Respiratory Rate Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Temerit or it might take time to develop.
|Pain, Diarrhoea, Vomiting, Respiratory Rate Increased, Cardiac Murmur, White Blood Cell Count Decreased, Body Temperature Decreased, Haemoglobin Decreased|
This Respiratory Rate Increased side effect was reported by a physician from FRANCE. A 71-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Temerit /01339101/ (dosage: NA), which was started on May 09, 2011. Concurrently used drugs:
Temerit Respiratory Rate Increased Causes and Reviews
When you're short of breath, it's hard or uncomfortable for you to take in the oxygen your body needs. You may feel as if you're not getting enough air. Sometimes you can have mild breathing problems because of a stuffy nose or intense exercise. But shortness of breath can also be a sign of a serious disease.
Many conditions can make you feel short of breath:
- Lung conditions such as asthma, emphysema, or pneumonia
- Problems with your trachea or bronchi, which are part of your airway system
- Heart disease can make you feel breathless if your heart cannot pump enough blood to supply oxygen to your body
- Anxiety and panic attacks
If you often have trouble breathing, it is important to find out the cause.
Temerit Respiratory Rate Increased ReviewsNo reviews submitted yet, check in later.